MathSciNet Relay Station
MathSciNet bibliographic data
MR188112 (32 #5553) 06.20
Hsu, N. C. Elementary proof of Hu's theorem on isotone mappings. Proc. Amer. Math. Soc. 17 1966 111–114.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement